MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; Ø4.2MM BONE SCREW, VARIABLE ANGLE, SELF-DRILLING, 14MM

GLOBUS MEDICAL, INC. RESONATE; Ø4.2MM BONE SCREW, VARIABLE ANGLE, SELF-DRILLING, 14MM
Model Number 1194.7214
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Imaging provided shows one of the bottom screws on a 1-level construct has backed out past the blocking mechanism.There are no plans for a revision surgery.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a resonate screw is backing out of the plate post-operatively.

Brand Name
RESONATE
Common Device Name
Ø4.2MM BONE SCREW, VARIABLE ANGLE, SELF-DRILLING, 14MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11041231
Report Number3004142400-2020-00173
Device Sequence Number1087197
Product Code KWQ
UDI-Device Identifier00193982152741
UDI-Public00193982152741
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.7214
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;